BibTeX record journals/siamsc/VerwerS04

download as .bib file

@article{DBLP:journals/siamsc/VerwerS04,
  author    = {Jan G. Verwer and
               Ben P. Sommeijer},
  title     = {An Implicit-Explicit Runge-Kutta-Chebyshev Scheme for Diffusion-Reaction
               Equations},
  journal   = {{SIAM} J. Sci. Comput.},
  volume    = {25},
  number    = {5},
  pages     = {1824--1835},
  year      = {2004},
  url       = {https://doi.org/10.1137/S1064827503429168},
  doi       = {10.1137/S1064827503429168},
  timestamp = {Thu, 30 Jul 2020 14:28:38 +0200},
  biburl    = {https://dblp.org/rec/journals/siamsc/VerwerS04.bib},
  bibsource = {dblp computer science bibliography, https://dblp.org}
}
a service of  Schloss Dagstuhl - Leibniz Center for Informatics